# SDR 2008UALA00819

- Difficulty date: February 12, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 52,904 hours, 19,415 cycles
- Engine: Pwa PW2037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: AS1582T08
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT TO RUNWAY, ON RH TURN AN AUDIBLE POP WAS HEARD AND NWS TILLER IS STUCK TO THE RIGHT.  AFTER EXTENSIVE TROUBLE SHOOTING, THE METERING VALVE WAS REPLACED AND ISSUE WENT AWAY.
